An Accurate Approximate Solutions of Multipoint Boundary Value Problems

Volume 7, Issue 1, Article 4 - 2019

Authors: N. R Anakira ;M. M. Al-Shorman ;A. F. Jameel

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

The main objective of this paper is to obtain a new accurate approximate solutions for a kind of ordinary differential equations called multipoint boundary value problems by using simple modification of optimal homotopy asymptotic method (OHAM). This procedure is a well-performance for calculating a better approximate solutions using one-order of approximation comparing with other methods which need higher order of approximations to gives the same results. Some examples are presented to testify the accuracy and applicability of this procedure. Comparisons are made between the present procedure and the other methods.

How To Cite This Article

N. R Anakira ;M. M. Al-Shorman ;A. F. Jameel (2019) An Accurate Approximate Solutions of Multipoint Boundary Value Problems
General Letters in Mathematics Vol 7 (1) 31-38
https://doi.org/10.31559/glm2019.7.1.4